# SDR UIEA2021080301685

- Difficulty date: August 3, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 91,505 hours, 20,153 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Depressor
- Part number: 143T841524
- Condition: Damaged
- Location: Cargo Door Seal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR FWD  UPPER  SEAL  DEPRESSOR DAMAGE  REPAIRED  IAW SRM 53.-00-15-1A-1  CURRENTLY  WITHIN LIMITS .(  REMOVED AND REPLACED  DAMAGED SEAL DEPRESSOR  AT  MAIN CARGO  DOOR CUT OUT FWD  UPPER SIDE  PER B767-300  AMM 20-11-00-910-802.   /   EXP  TAG  P/N 143T8415-24  )
